# SDR SCNA95063

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 6506606
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: UK
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LOST ALL HYDRAULIC FLUID ON THE NUMBER TWO SYSTEM.  FOUND RIGHT HAND ENGINE DRIVEN HYDRAULIC PUMP CASE LEAKING.  REMOVED AND REPLACED PUMP IAW MM 29-11-01 SERVICED SYSTEM, OPS AND LEAK CHECKED GOOD.
